| Model Number |
MMT-723LNAB |
| Medical Device Problem Codes |
Device Alarm System (1012); Display or Visual Feedback Problem (1184); Device Difficult to Program or Calibrate (1496); Battery Problem (2885); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/22/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that their insulin pump crack to upper right corner of the display and customer were difficult to read the display.The customer¿s blood glucose level was unknown at the time of the incident.Customer were hear the beep but very faint beep.Customer stated that sometimes button has to press twice to turn the light on.Troubleshooting was declined.The insulin pump will not be returned for analysis.